# SDR ASAA0995149

- Difficulty date: April 14, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 29,975 hours, 11,732 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A101128
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER SKIN CRACKED STAB STA 147.9 TO 32 - 25 INCHES AFT OF FRONT SPAR.  REPAIRED PER ER 09-2321 AND EA 900-55EA-01178.
